# SDR U2RA486DHN038

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N1766
- Condition: Cracked
- Location: Zone 200
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL, CRACKED 2 EA PLACES AT FUSELAGE STA BS 1620 - 1640 AT LBL46. 1ST CRACK LENGTH APPROX 1.00 INCHES, 2ND CRACK LENGTH APPROX 0.75 INCHES.
